# SDR 98ZZZX3430

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3645T
- Make and model: Piper PA60600
- Aircraft serial: 600852816124
- Engine: Lyc IO540K1F5
- System (JASC): 7603 · Power Lever
- Part: Nut
- Part number: MS203651032C
- Condition: Missing
- Location: Throttle
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RT ENGINE FAILED TO RESPOND TO THROTTLE CONTROL MOVEMENT IN-FLIGHT.  A SAFE LANDING WAS MADE AND ACFT DELIVERED TO MAINT.  INVESTIGATION FOUND THE RT THROTTLE CONTROL CABLE DISCONNECTED FROM THE THROTTLE ARM.  CONNECTING HARDWARE WAS MISSING.  THE PARTS MANUAL SHOWS AN AN3-10A UNDRILLED BOLT AND MS20365-1032C STEEL LOCKNUT USED TO SECURE THE CABLE ROD END TO THE THROTTLE ARM.  SUBMITTER SUGGESTED THE PROPER HARDWARE SHOULD BE AN AN3-10 DRILLED SHANK BOLT WITH AN AN310-3 CASTELLATED NUT SECURED BY AN MS24665 COTTER PIN.  SUSPECT THE ORIGINAL MS20365-1032C NUT LOST ITS LOCKING ABILITY, LOOSENED, AND FELL OFF.
